Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. A.N.Patnaik

Cardiologist, Hyderabad

450 at clinic
Book Appointment
Call Doctor
Dr. A.N.Patnaik Cardiologist, Hyderabad
450 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. A.N.Patnaik
Dr. A.N.Patnaik is one of the best Cardiologists in Banjara Hills, Hyderabad. Doctor is currently practising at Star Hospital in Banjara Hills, Hyderabad. You can book an instant appointment online with Dr. A.N.Patnaik on Lybrate.com.

Lybrate.com has a nexus of the most experienced Cardiologists in India. You will find Cardiologists with more than 28 years of experience on Lybrate.com. Find the best Cardiologists online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. A.N.Patnaik

Star Hospital

8-2-120/120/1/70, Road Number 10, Nandi Nagar, Banjara Hills, Landmark: Opp Karvy Centre, HyderabadHyderabad Get Directions
450 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. A.N.Patnaik

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I have diabetes and and also I am a heart patient. I have pain in heels since a very long time. Why it is so.

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
I have diabetes and and also I am a heart patient. I have pain in heels since a very long time. Why it is so.
it might be due to a condition called diabetic neuropathy u need to be evaluated thoroughly regarding this first get ur fasting ,pp sugar levels and hba1c tests done then revert with reports
Submit FeedbackFeedback

Taking cilacar t in the morning now feeling some discomfort immediately after medication. Cilacar 10 in the morning and telma 40 in the evening give same result as cilacar -t as both contains same medicines.

Diploma in Obstetrics & Gynaecology, MBBS
General Physician, Delhi
Taking cilacar t in the morning now feeling some discomfort immediately after medication. Cilacar 10 in the morning a...
yes you are taking diuretic also as medicine for high bp cut down the dose under supervision of doctors who are treating you take natural diuretic like lemon juice and green tea to reduce extra water from body and indirectly bring down high bp weakness is due to medicines get bp monitoring done if necessary take a second opinion to get safer medicines for high bp
Submit FeedbackFeedback

Hello what is the reason of cardiac arrest. I'm 22 years old. My echo cardiograph. Holter monitoring, lipid profile, tmt test are normal. In Ecg. First degree av block and rbbb. So many times I feel my heart stops for 1 to 2 seconds and feel like punch in heart. This problem is from last one and half year. So what I do? And is it a serious problem? Thank you.

C.S.C, D.C.H, M.B.B.S
General Physician,
Hello what is the reason of cardiac arrest. I'm 22 years old. My echo cardiograph. Holter monitoring, lipid profile, ...
Ventricular fibrillation is the most common cause of cardiac arrest. Ventricular fibrillation occurs when the normal, regular, electrical activation of heart muscle contraction is replaced by chaotic electrical activity that causes the heart to stop beating and pumping blood to the brain and other parts of the body. Your AV block will not cause any serious effect like these
1 person found this helpful
Submit FeedbackFeedback

I am taking tablets daily the following as described below. 1. Concor 5 - 1 no + ecosprin 75 - for morning 2. Rosuvas 20 - 1 no - during night. Both are after food. I had undergone anagiogram. My cholestral lvels were too high. Now it has brought down to considerably low. Cant the above tablets are not stopped at one point of time. My doctor advised me till death this tablets must have to be continued. I am continuing my walking daily + yoga etc. Kindly advice me in this regard.

MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
I am taking tablets daily the following as described below.
1. Concor 5 - 1 no + ecosprin 75 - for morning
2. Rosuvas...
Hello dear patient. High cholesterol can cause atherosclerotic heart disease or narrowed coronary arteries in the heart can cause the symptoms of angina, when theheart muscle is not provided with enough oxygen to function. Decreased blood supply to the brain may be due to narrowed small arteries in the brain or because the larger carotidarteries in the neck may become blocked. This can result in a transient ischmic attack or stroke. Peripheral artery disease describes gradual narrowing of the arteries that supply the legs. During exercise , if the legs do not get enough blood supply, they can develop pain , called claudication . Other arteries in the body may also be affected by plaque buildup causing them to narrow, including the mesenteric arteries to the intestine and the renal arteries to the kidney. Change life style . Go walk daily, do any one physically activity daily i.e.play any game., Avoid fast foods,oily foods,junk foods,alcohol,smoking,fatty foods, non-veg.,avoid stress, use flax oil, omega-3 fatty meal or cap., take .green veg., whole grain. garlic,. Take anti cholesterol medicines .
Submit FeedbackFeedback

C.S.C, D.C.H, M.B.B.S
General Physician,
GARLIC AND CHOLESTEROL A NEW FINDING

Some preliminary studies suggested that garlic might lower blood cholesterol levels slightly. But one study on the safety and effectiveness of three garlic preparations (fresh garlic, dried powdered garlic tablets, and aged garlic extract tablets) found no effect on cholesterol levels.

I'm suffering from dry cough for the last two weeks and I have chest pain whenever I cough hard. Can you suggest what should be done?

Master of Hospital Administration, DTM&H, MBBS
General Physician, Kolkata
I'm suffering from dry cough for the last two weeks and I have chest pain whenever I cough hard. Can you suggest what...
Cough associated with fever, type of fever, blood tinged etc are required, with sign &symptoms reatment can be provided.
Submit FeedbackFeedback

I am 67 years old and active through my assignments as trainer for bankers. I have been operated for heart surgery in 2008. Some times I feel fatigue and weakness in nerve system. Please let me know some homeopathic medicine for the purpose. I am taking following medicines regularly: Ecosprin AV 75, Nexito forte and Losakar 50 only once in a day at night before sleep for last 8 years. My food is very simple with no ghee except using olive oil. Morning walk for 2-3 Km in 30 to 40 minutes.

BHMS
Homeopath, Delhi
I am 67 years old and active through my assignments as trainer for bankers. I have been operated for heart surgery in...
You should avoid fats and carbohydrates from your diet. Eat more vegetables and fruits like apple, pomegranate, papaya etc. You may even go for an ecg and echo. Meanwhile, you may take crategus q and mix 8-10 drops of that into 1/4th cup of water thrice a day for 15 days. Comeback and consult me if your health doesn't improve.
Submit FeedbackFeedback

Sir I have chest pain on the right side when I am breathing. What causes of this problem and what should I do for the treatment of this?

MBBS
General Physician,
Sir I have chest pain on the right side when I am breathing. What causes of this problem and what should I do for the...
mainly the pain in the chest on the right sides because of bronchitis or lung infection. may be associated with cough and cold.duebto some infection may be viral in nature. unless it referred pain from spondilytis .
1 person found this helpful

Is taking Jalra M 50/500 for sugar And telma 40 mg for BP is safe taking regularly I have kidney stone 4 mm both sides how to get cure kidney stones. Will stone grows if not taken medication.

BHMS, diploma in nutrition and health education, m.sc. in counselling and psychotherapy
Homeopath, Noida
Is taking Jalra M 50/500 for sugar And telma 40 mg for BP is safe taking regularly I have kidney stone 4 mm both side...
Hello, Please continue your regular medicine for diabetes and hypertension. Yes renal stones gradually increases if you do not take medication for it. There is permanent cure of renal stone and will eliminate with Homoeopathic medicines. Consult immediately and we will provide you the best possible treatment to you. Take approximately 2-3 liter water in a day. Thanks.
3 people found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

85%
(10 ratings)

Maxcure Hospitals

Multi-Speciality Clinic
Cardiologist
Maxcure Hospitals, 
0 at clinic
Book Appointment
89%
(183 ratings)

Dr. Balaji Ramagiri

MBBS, DM - Cardiology, MD
Cardiologist
Maxcure Hospital, 
300 at clinic
Book Appointment